MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION
Model Number SCP680300
Medical Device Problem Code Computer System Security Problem (2899)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter email is unknown as it was not provided.The system was evaluated by a field service engineer who confirmed a 340-error (pneumatic vit prime failure) and found defective vit valve and sensor manifold which were replaced.Additionally, a faulty touch screen was replaced.Field service checklist was performed, and the system was working to johnson & johnson specifications at the conclusion of the service.A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.The review of the device history record (dhr) for the compact intuitiv system showed that there were no issues or non-conformities.The system and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.Based on the investigation results there is no indication of a product quality deficiency.Johnson & johnson surgical vision will continue to monitor these type of complaints.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Capsule tear with incision enlargement requiring sutures was reported.A brief description from the surgery center indicated that during a planned vitrectomy procedure on (b)(6) 2021 on an (b)(6) year old male patient¿s left eye (os), a system error occurred, resulting a capsule tear.The incision was enlarged and required nylon and vicryl sutures.The procedure was completed, and an intraocular lens (iol) was placed in the sulcus.The surgeon stated that the patient was suspect for glaucoma.
 
Additional Manufacturer Narrative
Correction: h4 - manufacturing date - the manufacturing site reported that the manufacturing date for the device is 11/11/2017.
 
Additional Manufacturer Narrative
H4: correction: manufacturer date: 09/11/2017.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
COMPACT INTUITIV
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key11599232
Report Number3006695864-2021-07412
Device Sequence Number3511121
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer06/10/2021
07/01/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date06/29/2021
07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR